# SDR AALA202106019008

- Difficulty date: May 26, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737-8
- Aircraft serial: 44476
- Aircraft time: 515 hours, 240 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: B231162515
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR LOCK WILL NOT RELEASE WHEN FLIGHT DECK ACCESS SYSTEM SWITCH IS OFF. REPLACED STRIKER IAW AMM 52-51-03, OPS CHECK GOOD.
